# SDR MASA200400437

- Difficulty date: July 31, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N860MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145773
- Aircraft time: 1,565 hours, 1,374 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS ON RON AND SCHEDULED FOR A 2 DAY EN ROUTE INSPECTION.  DURING THE WALK AROUND IT WAS DISCOVERED THE GALLEY EMERGENCY LIGHT INOP.  MAINTENANCE REPLACED THE LIGHT BULB.  OPERATIONAL CHECK GOOD.
